# SDR CA010108019

- Difficulty date: December 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 24,789 hours
- Engine: Ge CT581401
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: S611520502042
- Condition: Torn
- Location: Blade Pocket
- Part time: 8,401 hours
- Component: Main Rotor Blade, Skrsky, S61152050104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SHUTDOWN PILOTS NOTICED A WHISTLING SOUND COMING FROM MAIN ROTOR BLADES. DURING A VISUAL INSPECTION AFTER ROTORS HAD STOPPED A POCKET LOWER SKIN WAS SEEN TO BE MISSING. ROTOR BLADE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
